- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Lemsip Max Cold & Flu Hot Drink with Decongestant
Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.
Sucrose, aspartame, saccharin, lactose and sodium. Contains phenylalanine. Gluten free.
Lemsip Max Cold & Flu Hot Drink with Decongestant provides temporary relief of blocked or runny nose, headache and fever, sore throat and body aches and pains in a non-drowsy, hot drink formula. Available in lemon or blackcurrant flavour in either 5 or 10 sachets per pack.
Directions for use
Pour contents of sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children over 12 years - take one sachet. Do not use more than one sachet per dose. Dosage may be repeated every 4 to 6 hours as necessary. Do not take more than 4 sachets in 24 hours.
Warnings and cautions
- Do not use more than one sachet per dose.
- Do not give to children under 12 years of age.
- Adults - do not use for more than a few days, unless advised by a doctor.
- Children - do not use for more than 48 hours, unless advised by a doctor.
- Do not take with other products containing paracetamol.
- See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication.
- Phenylketonurics - contains phenylalanine.
- Contains 129mg (5.6mmol) of sodium per sachet which should be taken into account by those on a low sodium diet.
Reckitt Benckiser Healthcare, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Lemsip Max Cold & Flu with Decongestant Blackcurrant 10 sachets x 1
Lemsip Max Cold & Flu with Decongestant Blackcurrant 5 sachets x 1
Lemsip Max Cold & Flu with Decongestant Lemon 10 sachets x 1
Lemsip Max Cold & Flu with Decongestant Lemon 5 sachets x 1